# SDR 2008UALA06117

- Difficulty date: October 14, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 72,664 hours, 8,934 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERIES DISCHARGE QUICKLY AT DOOR 1 LT AND DOOR 1 RT.  BATTERIES ARE DEFECTIVE.  REPLACED BATTERY PACKS, OP CHECKS OKAY.
